A female asked:
Disclaimer

for the past few days my left wrist has been very itchy. i have a bad nickel allergy so no jewelry. i tried lotion, olux, and cortizone (hydrocortisone) and no relief.

3 doctor answers
Dr. Frank Amico Jr
10 years experience Internal Medicine
Changes in habit?: Have you changed any habits or laundry? If so, perhaps that is the culprit but if that was the case you would likely have it all over your body not localized to your wrist. Have a doctor examine it in person.
Answered on Nov 24, 2014
1
1 thank
Dr. John Goldman
54 years experience Rheumatology
What is your exposur: This brings up the question of what you may be exposed to now that you are not aware of. The nickel allergy reaction is contact dermatitis and this suggests you may have another sensitizer. You might do an inventory - watch, new detergent, etc. This is not generalized but localized to something near the left wrist. Is the wrist itchy on the top or bottom? Maybe your dog has somet
Answered on Nov 24, 2014
Dr. Ayisha Gani
Specializes in Internal Medicine
Allergy: Try antihistamine like benadryl (diphenhydramine) or zyrtec otc, if not better have it checked out, you may need systemic steroid.
Answered on Nov 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Irritant: This is from an irritant reaction because of the alcohol. You may try a hand sanitizer (with a moisturizer)without alcohol or the regular one with a m ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Deborah Ungerleider
35 years experience Pediatrics
Have you worn any: new, especially unwashed, clothing? Have you switched from cotton clothing to wool? Any new foods, medications, change in your environment? It does so ... Read More
2
2 thanks
A 33-year-old female asked:
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
Question unclear: Erythromycin or azithromycin? Either one should be out of system by 3 weeks. Itching may be due to deodorant/antiperspirant irritation after shaving. ... Read More
1
1 thank
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
7-10 days: Consult physician for stronger medication. OK to use OTC antihistamine like Benadryl (diphenhydramine) or Zyrtec

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month